| Model Number |
20360 |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/27/2018
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an ablation procedure, blue pixels appeared when firing at 78%.Once the ablation was stopped, the blue pixels dissipated.It was noted that the blue pixels appeared in the direction that the user was firing and caused the user to stop the ablation because he could not see where the heat was spreading.There were no patient complications reported in relation to this event.
Additional Manufacturer Narrative
Device evaluation: the cold pixel phenomenon was confirmed during the case.